ITEM METADATA RECORD
Title: ROUGHNESS EXPONENTS - A PARADOX RESOLVED
Authors: KRIM, J ×
Indekeu, Joseph #
Issue Date: 1993
Publisher: Published by the American Physical Society through the American Institute of Physics
Series Title: Physical Review E, Statistical Physics, Plasmas, Fluids and Related Interdisciplinary Topics vol:48 issue:2 pages:1576-1578
Abstract: The spatial scaling behavior of a self-affine surface is parametrized with what is commonly referred to as a ''roughness'' exponent. The paradox of whether large or small values of this exponent correspond to ''rougher'' surfaces is resolved here.
ISSN: 1063-651X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Solid State Physics and Magnetism Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science